Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Loss of bladder control and bowel movements, blood in stool, wind. Worried

Hi, last night I woke myself up whilst wetting the bed. I am 34 lady with a 2 year old. I have also been having embarrassing problems with my bowel movements too, I seem to have to go 3-4 a day and my bowel movement is huge and also have found blood on a number of occasions! I also suffer terribly with excessive wind! Im starting to think its related and worrying. Please help!
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM, This could be intestinal infection either Giardiasis or Amebiasis in both etiologies antiprotozoal treatment is needed single dose treatment is also available, can be taken empirically, if does not solve the problem further investigation will be there,, for that you will have to see the physicain till then good bye.
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor